# SDR ASAA1058267

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 14,625 hours, 4,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT COMES ON DURING RECALL.  PERFORMED FIM TASK 21 62 00 810 801 FAULT CLEARED & DID NOT RETURN.  NO HISTORY 60 DAYS.  A/C OK FOR SERVICE.  SEAMC CONSULTED.
